# SDR USAA001876

- Difficulty date: November 3, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHELF 18A CRACKED .5 INCH, LEFT MOST INBOARD HOLE.  INSTALLED NEW PART PER SRM 51-30-1.  (M)
